Your Cart 0

Continue to checkout

Search Products

Multigon Tablet

★ 0.0 0 Reviews

₹5.00

₹5.68 12% OFF


Pack Size 10 tablets in 1 strip
Manufacturer Sun Pharmaceutical Industries Ltd
Composition Ibuprofen (400mg) + Paracetamol (500mg)

In Stock
SKU : #29946
Composition Details

Ibuprofen (400mg) + Paracetamol (500mg)

Manufacturer Sun Pharmaceutical Industries Ltd
Pack Size 10 tablets in 1 strip
Product Name Multigon Tablet
Customer Reviews

The reviews feature is currently under maintenance and will be live soon.

Related Products

✓